MAUDE Adverse Event Report: MEDLINE RENEWAL MEDLINE RENEWAL REPROCESSED ARTHROSCOPIC ABRADER; ARTHROSCOPE ACCESSORY

MEDLINE RENEWAL MEDLINE RENEWAL REPROCESSED ARTHROSCOPIC ABRADER; ARTHROSCOPE ACCESSORY
Model Number 375-951-100
Medical Device Problem Code Material Fragmentation (1261)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 09/07/2016
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device in question was not returned to medline renewal for evaluation.Our investigation included a review of the device history record, and we reconfirmed that all processes were conducted as required, and that the device met inspection requirements prior to packaging and release.The specific cause of the metal shavings could not be determined at this time.Due to the lack of information surrounding the incident, medline renewal does not have enough information to determine the root cause of the failure.The customer confirmed that no adverse patient consequence or medical intervention was required as a result of the incident.However, in an abundance of caution, medline renewal is filing this medwatch report.Device not returned for evaluation.
 
Event or Problem Description
Medline renewal received a report indicating that a reprocessed stryker formula barrel bur left metal shavings in the patient during a shoulder arthroscopy procedure.No adverse patient consequence was reported as a result of the incident.

Brand Name
MEDLINE RENEWAL REPROCESSED ARTHROSCOPIC ABRADER
Common Device Name
ARTHROSCOPE ACCESSORY
Manufacturer (Section D)
MEDLINE RENEWAL
2747 sw 6th st.
redmond OR 97756
MDR Report Key6068233
Report Number3032391-2016-00034
Device Sequence Number813438
Product Code HRX
UDI-Device Identifier10888277381025
UDI-Public10888277381025
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K012667
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source user facility
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 10/28/2016
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Physician
Device Expiration Date08/30/2019
Device Model Number375-951-100
Device Lot Number314897
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/04/2016
Initial Report FDA Received Date10/31/2016
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
Yes
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;